# SDR FDEA2018080321903

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 15,596 hours, 8,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327120900200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 251BH DAMAGED. FABRICATED 251BH FLOOR PANEL ON 18/1357176 IAW DWG SRZ 25-005 REV N.  REPAIR IS CLASSIFED AS CAT "A" AND MAJOR REPAIR.
